Advertisement

Fixed Point Theorems in Fuzzy Normed Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Chapter

Abstract

In this chapter, we consider some fixed point theorems for nonlinear mappings with some properties in fuzzy normed spaces and fuzzy inner product spaces.

References

  1. 3.
    M. Abbas, B. Ali, W. Sintunavarat, P. Kumam, Tripled fixed point and tripled coincidence point theorems in intuitionistic fuzzy normed spaces. Fixed Point Theory Appl. 2012, 187 (2012)MathSciNetCrossRefGoogle Scholar
  2. 23.
    V. Berinde, M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 74, 4889–4897 (2011)MathSciNetCrossRefGoogle Scholar
  3. 66.
    O. Hadžić, E. Pap, Fixed Point Theory in PM-Spaces (Kluwer Academic Publishers, Dordrecht, 2001)CrossRefGoogle Scholar
  4. 70.
    R.H. Haghi, S. Rezapour, N. Shahzad, Some fixed point generalizations are not real generalizations. Nonlinear Anal. 74, 1799–1803 (2011)MathSciNetCrossRefGoogle Scholar
  5. 141.
    S. Shakeri, L. Ćirić, R. Saadati, Common fixed point theorem in partially ordered \(\mathcal L\)-fuzzy metric spaces. Fixed Point Theory Appl. 2010, 13 pp., Article ID 125082 (2010)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Yeol Je Cho
    • 1
    • 2
  • Themistocles M. Rassias
    • 3
  • Reza Saadati
    • 4
  1. 1.Department of Mathematical EducationGyeongsang National UniversityJinjuKorea (Republic of)
  2. 2.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduChina
  3. 3.Department of MathematicsNational Technical University of AthensAthensGreece
  4. 4.Department of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations